MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC ELEGANCE NEBULIZER; NEBUIZER SYSTEM, NON-HEATED

PHILIPS NORTH AMERICA LLC ELEGANCE NEBULIZER; NEBUIZER SYSTEM, NON-HEATED
Model Number 1100134
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of unit has low flow from a dme regarding an elegance nebulizer.There was no report of patient harm or injury, no report of exposed wires or thermal issues.The manufacturer received the device for investigation.The unit has no power, so we are unable to confirm the complaint of unit has low flow.The ac power cord has a faulty plug, one of the prongs has broken off.There was no evidence of thermal damage, no voids or damage to the enclosures.There were no exposed wires.This report will be submitted as an initial final.There was no patient harm or injury.The manufacturer concludes no further action is needed at this time.

Brand Name
ELEGANCE NEBULIZER
Common Device Name
NEBUIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16113121
Report Number2518422-2023-00822
Device Sequence Number14891475
Product Code BTI
UDI-Device Identifier00383730001630
UDI-Public00383730001630
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1100134
Device Catalogue Number1100134
Device Lot Number210619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown